MAUDE Adverse Event Report: APPLIED MEDICAL CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ

APPLIED MEDICAL CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ
Model Number CFS22
Medical Device Problem Codes Detachment Of Device Component (1104); Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) has received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Laparoscopic procedure - "seal is falling off the cannula at minimal contact force.Loss of pneumoperitoneum." patient status - "ok.".
 
Additional Manufacturer Narrative
Additional information was requested from the customer and provided.Investigation summary: the incident product was not returned for evaluation, however a sample device from the same lot was returned.The sample device passed all leak testing and mechanical testing that was performed and engineering could not confirm the customer experience.A review of the manufacturing records for this lot confirmed that the product passed all manufacturing and quality inspections.During the manufacturing process, all kii advanced fixation trocars are thoroughly inspected and tested for functionality and performance prior to packaging.Although the root cause of the customer's experience could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
CFS22, 12X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5693050
Report Number2027111-2016-00419
Device Sequence Number16239445
Product Code GCJ
UDI-Device Identifier00607915117740
UDI-Public(01)00607915117740(17)181105(30)01(10)1256753
Combination Product (Y/N)N
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/05/2018
Device Model NumberCFS22
Device Catalogue Number101245301
Device Lot Number1256753
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/01/2016
Supplement Report FDA Received Date07/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1